# SDR AALA202501249077

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 15,599 hours, 4,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 175501
- Condition: Faulted
- Location: Zone 200
- Part time: 15,599 hours, 4,165 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: A FAINT TRIPLE-BEEPING NOISE IS REGULARLY HEARD IN THE CABIN NEAR AND AFT OF THE OVERWING EXITS. MAINTENANCE FOUND BATTERY AT EMERGENCY POWER SUPPLY UNIT 12WL FAULTING. EMERGENCY POWER SUPPLY UNIT 12WL (AALA202501249077) AND THE BATTERY (AALA202501240058) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES OR NOISES NOTED.
